RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Popova, Asya M

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:114
Abstract pages:827
Full texts:281
References:105
E-mail:

http://www.mathnet.ru/eng/person28238
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/656538

Publications in Math-Net.Ru
2008
1. A. M. Popova, “Automorphisms group of ring $\mathbb Z\mathrm A_4$”, Fundam. Prikl. Mat., 14:5 (2008),  185–189  mathnet  mathscinet; J. Math. Sci., 163:6 (2009), 751–754  scopus
2. Asya M. Popova, “The Group of Automorphism of the Ring $ZD_{12}$”, J. Sib. Fed. Univ. Math. Phys., 1:3 (2008),  318–323  mathnet
2003
3. A. M. Popova, “The multiplicative structure of finitely generated matrix rings”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 10,  51–55  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 47:10 (2003), 48–52
1999
4. A. M. Popova, “Multiplicative groups of finitely generated irreducible matrix rings”, Fundam. Prikl. Mat., 5:3 (1999),  843–849  mathnet  mathscinet  zmath
5. A. M. Popova, “Groups of invertible elements of matrix rings”, Sibirsk. Mat. Zh., 40:5 (1999),  1127–1136  mathnet  mathscinet  zmath; Siberian Math. J., 40:5 (1999), 954–962  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020